# SDR SWAA2013120322970

- Difficulty date: November 27, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 34,865 hours, 23,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 83925
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD OVERWING EMERGENCY EXIT DOORS LIGHTS INOPERATIVE.  R & R BATTERY IAW MM.
